# SDR ASAA2020112533596

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,760 hours, 9,293 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 14513
- Condition: Binding
- Location: Nr 1 Pneumatic
- Part time: 28,760 hours, 9,293 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRSOV ON THE NR 1 ENGINE FAILED THE MANUAL WRENCH CHECK (BINDS), PER T/C N8010004.  GROUNDED-YES.  REPLACED THE NR 1 ENGINE PRSOV, REF AMM 36-11-04.  OPERATIONS TEST PASSED.
